# SDR SWI2025F01302

- Difficulty date: March 13, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Catcher
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU DOOR LANDING AFT LATCH CATCH CRACKED AS MARKED   (C-CHECK RO 09/07/2025)REMOVED & REPLACED CRACKED LEFT TRU DOOR LANDING WITH NEW IAW CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-13-001-001-A01, DWG NO. CC670-33040 REV -G, & REO 690-53-11-1994 REV --, 2025-05-09. COMPLIED WITH TASK CARD 51-900-1002-SKY.
